Review: could High blood pressure cause Shoulder pain?
We study 209,017 people who have High blood pressure from FDA and social media. Among them, 90 have Shoulder pain. Find out below who they are, other conditions they have and drugs they take.
Stay connected: join a mobile support group for people who have High blood pressure and Shoulder pain >>>
High blood pressure
High blood pressure (latest reports from 1,147,178 patients) can be treated by Lisinopril, Atenolol, Amlodipine Besylate, Diovan, Hydrochlorothiazide, Metoprolol Tartrate.
Shoulder pain (latest reports from 10,781 patients) has been reported by people with arthritis, pain, high blood cholesterol, high blood pressure, osteoporosis.
On Aug, 15, 2014: 208,894 people who have high blood pressure are studied. Among them, 90 (0.04%) have Shoulder Pain. They amount to 0.84% of all the 10,748 people who have Shoulder Pain on eHealthMe.
Gender of people who have high blood pressure and experienced Shoulder pain * :
|Shoulder pain||62.93%||37.07% |
Age of people who have high blood pressure and experienced Shoulder pain * :
|Shoulder pain||0.00%||0.00%||0.00%||0.00%||2.78%||27.78%||25.00%||45.37% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Shoulder pain||3.12%||40.62%||50.00%||6.25% |
Top co-existing conditions for these people * :
- Blood cholesterol increased (24 people, 26.67%)
- Depression (16 people, 17.78%)
- Gastrooesophageal reflux disease (14 people, 15.56%)
- Hypothyroidism (13 people, 14.44%)
- Hypersensitivity (13 people, 14.44%)
- Pain (12 people, 13.33%)
- Anxiety (10 people, 11.11%)
- Diabetes mellitus (9 people, 10.00%)
- Cardiac disorder (8 people, 8.89%)
- Arthritis (7 people, 7.78%)
Most common drugs used by these people * :
- Vioxx (46 people, 51.11%)
- Norvasc (37 people, 41.11%)
- Plavix (23 people, 25.56%)
- Lipitor (21 people, 23.33%)
- Diovan (20 people, 22.22%)
- Allegra (16 people, 17.78%)
- Premarin (15 people, 16.67%)
- Zoloft (14 people, 15.56%)
- Zocor (12 people, 13.33%)
- Cozaar (12 people, 13.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group to help out with your experience or learn from others anytime and anywhere:
- group for people who have Shoulder Pain and High blood pressure
- group for people who have High blood pressure
- group for people who have Shoulder Pain
Common treatments for High Blood Pressure and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (3 months ago):
Sudden shoulder pain after waking up. Thought I slept on it wrong but after a week thinking it could be the meds I'm taking. That are somehow interacting with each other.
From this study (5 months ago):
I have shoulder stiffness and burning pain neck is stiff and stiffness in my lower back
From this study (7 months ago):
Since being hospitalized last September with thickening of the stomach liner & bloody stools/severe cramping & diarrhea, I have cut my dosage back on the topamax hoping that it would help my symptoms. As soon as I did that, the migraines came back. I was originally taking a low dose of 25mg x 2 a day. Now, I take one every other day & I am still experiencing Nast side effects.
I also have a lot of fibroid cysts with one growing on my right ovary. My periods have become more severe, also.
I also had a colonoscopy a week ago to full out chron's & other IBD's. The test showed 2 perforations in my colon which causes me to get deathly ill resulting in a trip to the ER. I have asked several doctors if Topamax could be the cause of my stomach problems & they all said no. Do they not have access to the same info that I find about this necessary evil drug?!! It's obvious that my suffering from the debilitating side-effects of this migraine med is no longer worth it. But now what? I have literally became a 39 year old shut in! My stomach hurts all the time & the GI doc says that it's not from my stomach???!!! I wonder if he missed the part that I can't leave my house because I never know when my stomach is going to flare or that it's not normal to have blood constantly in the stool? At least I have an idea of what is causing all of this agony & I am hopeful to put the pieces of my life back together....sooner than later. I am not ready to be a shut in.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: High blood pressure, Shoulder pain
You may be interested at these reviews (what is this?):
- Losartan cause deep vein thrombosis
have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my ...
- Taste loss while taking lisinopril
I have severe loss of taste and appetite since starting lisinopril . I was unsure what the cause was until finding your site. My physician did not know what was causing it and did not even try to find out. In fact she doubled the dose I was taking .
- Bystolic and shoulder pain
About 2 weeks after starting on Bystolic 5mg I started to have a lot of pain in my right shoulder. I asked my doctor if it could be cause by taking Bystolic but of course she didn't think so. I've been on the drug for almost 5 weeks and the pain is getting more noticeable and aggravating. Can I s ...
More reviews for: High blood pressure, Shoulder pain
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.